# SDR DXTA200300102

- Difficulty date: August 24, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N710QS
- Make and model: Cessna 650
- Aircraft serial: 6507100
- Aircraft time: 3,148 hours, 2,402 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, DURING GEAR RETRACTION THE LANDING GEAR "UNLOCK" ANNUNCIATOR REMAINED ILLUMINATED, CYCLES GEAR SEVERAL TIMES LIGHT REMAINED ON, DIVERTED INTO BFI AND LANDED SAFELY.  TROUBLESHOT AND FOUND RETRACT PRESSURE RELEASE VALVE STUCK.  RESEATED VALVE AND ACTUATED 50 TIMES LEFT AND RIGHT NO FURTHER STICKING OR BINDING NOTED.  PERFORMED 15 NORMAL GEAR CYCLES AND 5 EMERGENCY EXTENSIONS ALL CHECKED GOOD,  SERVICED RESERVOIR TO FULL AND GEAR BOTTLE TO 2000 PSI REFERENCE CESSNA 650 MM CHAPTER 12-11.  PERFORMED 3 MORE NORMAL GEAR CYCLES, BLED SYSTEM ALL CHECKS GOOD.
